# SDR C41R20110907102

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station C41R727N
- Aircraft: N472ST
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636472
- Aircraft time: 510 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Part number: 105892002
- Condition: Torn
- Location: Lwr Cabin Door
- Part time: 510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, FOUND LOWER DOOR SUPPORT CABLE SHEATHS TORN. REPLACED CABLES.  BELIEVE THIS IS CAUSED BY THE SHEATH NOT BEING SECURED TIGHTLY TO THE CABLE THE FULL LENGTH. WHEN PASSENGERS DEPART THE PLANE, THEY GRAB THE CABLE AND THE SHEATH SLIPS, CAUSING THE EXCESS STRESS, CAUSING THE TEARS. THIS SHEATH SHOULD BE GLUED THE FULL LENGTH, OR REPLACED WITH A LOOSELY FITTING LEATHER COVERING ATTACHED WITH VELCRO. THIS WOULD ALSO ALLOW FOR INSPECTION OF THE CABLE.
